Thread: sweating from prop?
01-27-2006, 08:00 AM #1
sweating from prop?
I have been taking prop ED for a week now and in my sleep I have been sweating. Now, I dont mean getting a little hot, I am talking about dripping with sweat. If i am sleeping on my stomach I am beading sweat from my back. If I am on my back sweat pours down my chest. Enev my fukin legs drip with sweat. Any ideas why this is happening? Thanks, D TrAiN
Last edited by D TrAiN; 01-27-2006 at 08:19 AM.
01-27-2006, 08:08 AM #2
im not experienceing sweating while i am sleeping, im on sustanon right now which has prop in it. but i believe that is normal cause of the extra test that is working in ur body. i do get hot sweats at work & what not but it is nothing to worry about, just have to deal w/ it until ur body gets used to it.
01-27-2006, 08:16 AM #3
I get the sweats from fina, but not w/ prop so far after 2 weeks
01-27-2006, 08:21 AM #4
yea i am not too worried about it .. its just a little weird.. i have run prop before (same gear) and it hasent happened but i was only running 100mg EOD. You guys are probally right its bec i am still getting used to it. Thanks, D TrAiN
01-27-2006, 08:26 AM #5
lol wait till u got some chick next too ya who thinks you pissed the bed last night hahaha. i sweat every time i cycle. i bought one of those plastic piss protectors that old people use so the matress doesn't get soaked. i also keep tshirts and sweats next to my bed and have to wake up 3 or 4 times a night and change to try and keep me dry. good sht tho.
01-27-2006, 08:44 AM #6
01-27-2006, 08:53 AM #7
It'll most likely stop when your body gets adjusted to the additional hormone!
01-27-2006, 09:06 AM #8
yea .. thanks for the help guys.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)